# SDR FDEA201112075207

- Difficulty date: December 7, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 52,062 hours, 22,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113N23632
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 52,062 hours, 22,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FLAP, CRACK FOUND IN FITTING, FITTING REPLACED.
